# SDR AALA20091118DFW05

- Difficulty date: November 18, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 51,076 hours, 17,253 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Failed
- Location: Tach Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT CABIN ALTITUDE BEGAN TO CLIMB.  BEGAN DESCENT AND REGAINED CONTROL OF CABIN PRESSURE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND INTERMITTENT N3 INDICATION FROM RIGHT ENGINE.  REPLACED NUMBER TWO ENGINE N3 TACH GENERATOR PLUG.
